# SDR 2008FA0000058

- Difficulty date: January 23, 2008
- Submitted: January 23, 2008
- Operation: General aviation
- Aircraft: N146CB
- Make and model: Urocop EC120B
- Aircraft serial: 1407
- Aircraft time: 182 hours, 532 cycles
- Engine: Tmeca ARRIUS2F
- Engine time: 173 hours, 171 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0319008000
- Part serial: 34481
- Condition: Making Metal
- Part time: 173 hours, 171 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON 10, OCT. 2007 THE PILOT REPORTED THE ENGINE CHIP WARNING LAMP ILLUMINATED.  THE AIRCRAFT WAS LANDED WITHOUT INCIDENT.  THIS WAS THE FOURTH OCCURRENCE IN 10.9 HOURS.  THE ENGINE WAS REMOVED AND RETURNED TO MFG FOR EVALUATION AND REPAIR.
